# SDR CALA2013082690737

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,117 hours, 10,317 cycles
- Engine: Pwa PW4077
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Socket
- Condition: Worn
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL FILTER RT DIFFERENTIAL PRESSURE ACROSS RIGHT FUEL FILTER APPROACHES BYPASS CONDITION.  MESSAGE INTERMITTENT ON TAKE OFF & INITIAL CLIMB MSG-7350922 INACTIVE CL MODE MSG-7360912 INACTIVE IC MODE.  ACCOMPLISHED MEL CHECKED OK.  FUEL FILTER CLEAR. PERFORMED FIM TASK 73-34 TASK 802, 73-34-TASK 803 FOUND CONNECTOR DS73001 SOCKET "A" WORN.  REPLACED SOCKET CONTACT CHECKED OK. PERFORM TEST NR 3 IDLE POWER TEST.  NORMAL INDICATION.
